Jump to content
  • Sign Up
0
rachbomb

What Now?

Rate this topic

Recommended Posts

Hi everyone,

I'm hoping for some "veteran" advice here. I have been gluten free since Jan. and dairy and soy free since Feb. After making slow progress I added probiotics (per my doc) and by May was starting to feel about 80-90%. The past few weeks have been bad - and seem to be different than my gluten symptoms. Over a week ago I got some moderate gas pain on the right side for a few days and then about a week of D. Then for the last 4 days I haven't had a bowel movement but have a lot of gas. WHAT IS GOING ON? I called my doc after the first few days of D (because that is an unusual symptom for me) and he had me switch probiotics and said to wait it out a week or two. I just want to feel normal again. I don't care about what I can't eat but if I have to avoid my favorite foods I just want to feel good.

Share this post


Link to post
Share on other sites

What are you eating besides the suspected probiotics?

Share this post


Link to post
Share on other sites

They are definitely dairy free (I made that mistake a few months ago). I am eating the exact same that I have been eating for the past few months - very little processed food and I don't eat out besides the occasional trip to Chipotle.

Share this post


Link to post
Share on other sites

Does anyone have any ideas? I just went to see my Doc and she said "well, you might have IBS too". ARG! I'm willing to do another elimination diet if needed but I barely even know where to start. Plus, I need to stop losing weight (I was finally stabalizing after 4-5 months of being gluten-free but the past month has been bad again).

Share this post


Link to post
Share on other sites

did the new symptoms start immediately after starting the pro-biotics, or sometime after?

It could be additional food intolerances, or it could be a virus, or it could be a low grade bacterial food poisoning even. Something you're eating is not agreeing with you. Take a good look at everything, re-read labels, and maybe initially just stay away from the "usual suspects" like dairy, soy, peanuts and nuts for about a week and see what happens.

Share this post


Link to post
Share on other sites

are the probiotics in a capsule? i have to empty the contents of my blood pressure meds out of the capsule when i take them b/c i get a reaction from the capsule - it's made from 'starch' (unspecified) and it contains dye. something in that capsule makes me sick, though. that was a tough one to figure out :(

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×